On stability of differential equations with piecewise constant argument using dichotomic maps

Nenhuma Miniatura disponível

Data

2011-02-08

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

This paper deals with the study of the basic theory of existence, uniqueness and continuation of solutions of di®erential equations with piecewise constant argument. Results about asymptotic stability of the equation x(t) =-bx(t) + f(x([t])) with argu- ment [t], where [t] designates the greatest integer function, are established by means of dichotomic maps. Other example is given to illustrate the application of the method. Copyright © 2011 Watam Press.

Descrição

Idioma

Inglês

Como citar

Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, v. 18, n. 2, p. 257-268, 2011.

Itens relacionados

Financiadores